MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. ELEVATOR, PRESBYTERIAN HOSP, CURVED, DOUBLE ENDED; SURGICAL ELEVATOR

ASPEN SURGICAL PRODUCTS, INC. ELEVATOR, PRESBYTERIAN HOSP, CURVED, DOUBLE ENDED; SURGICAL ELEVATOR
Model Number 65-1006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned for evaluation, and the investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "pin fell off the device and into the patient, and staff was able to retrieve it.".
 
Additional Manufacturer Narrative
The device was returned for evaulation.After evaluation of the parts that were returned, there is an imperfection in the pin insert weld area.The drawing file was reviewed and per the drawing notes the welded tungsten carbide inserts shall be smooth without weld pits and/or joint gaps.The parts showed joint gaps in the insert area, and the root cause is manufacturing error linked to the production processing during the welding and/or finishing phase.This lot was produced by a supplier which no longer makes this product for us, and newer lots (from current suppleir) were checked and found to be made correctly.The current vendor was made aware of the complaint to help prevent recurrence.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
ELEVATOR, PRESBYTERIAN HOSP, CURVED, DOUBLE ENDED
Common Device Name
SURGICAL ELEVATOR
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24758576
Report Number3002750084-2026-00038
Device Sequence Number15639338
Product Code GEG
UDI-Device Identifier00887482025239
UDI-Public00887482025239
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65-1006
Device Lot Number163
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown